# SDR IPXA2022011877985

- Difficulty date: January 5, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,436 hours, 15,906 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB116115
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLT I/B WING FIXED L/E COMPARTMENT FORMER CRACK AT AFT END.REMOVED,FABRICATED AND REPLACED CRACKED FORMER IAW MD-11 SRM 51-31-01 AND 51-33-01 (MINOR).
